Rhode Island, 2005High Wind in Rhode Island, April 2 to 3, 2005
April 2 to 3, 2005 · NWS BOX · 1 event in 1 county or zone
Low pressure moving through the mid Atlantic states brought strong southeast winds to parts of southern New England, including the higher elevations of northern Rhode Island where a gust to 58 mph was reported by an amateur radio operator. Several trees were blown down in Foster and Burrillville.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $35,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Low pressure moving through the mid Atlantic states brought strong southeast winds to parts of southern New England, including the higher elevations of northern Rhode Island where a gust to 58 mph was reported by an amateur radio operator. Several trees were blown down in Foster and Burrillville. There were no reports of injuries.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before the first event at Apr 2, 8:40 PM EST, 22 minutes earlier.
Area forecast discussion, Apr 2, 8:40 PM EST, 22 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE TAUNTON MA
840 PM EST SAT APR 2 2005
.SHORT TERM (REST OF TONIGHT THROUGH SUNDAY)...
WE ARE STARTING TO SEE AXIS OF HEAVIEST RAIN SHIFT INTO SOUTHERN NEW
ENGLAND. IT EXTENDS IN AN ARC FROM THE MOHAWK AND HUDSON VALLEYS IN
NEW YORK STATE INTO WESTERN CT...AND RADAR TRENDS SUGGEST THIS AXIS
WILL REMAIN IN A NW/SE ORIENTATION FOR THE NEXT FEW HOURS BEFORE
ALIGNING MORE W/E. THIS SHOULD BRING HEAVY RAINFALL TO MUCH OF THE
LOWER CT VALLEY THROUGH MIDNIGHT...INCLUDING HARTFORD AND WESTFIELD.
ADDITIONAL ELEMENTS LIFTING N TOWARD LONG ISLAND SHOULD BECOME
ENTRAINED ALONG THIS AXIS AS WELL.
FARTHER E...IT IS STILL A TOUGH CALL AS TO HOW FAST THE HEAVIER RAIN
ARRIVES...BUT WE DO EXPECT THAT TO OCCUR AROUND MIDNIGHT.
FROM THE 730 PM UPDATE...
WE CONTINUE TO MONITOR THE BAND OF HEAVY RAIN WHICH HAS REMAINED
FOCUSED ON NJ...PA AND MUCH OF NY STATE THIS EVENING. WE ARE
CURRENTLY IN THE DRY SLOT BUT ADDITIONAL RAINS ARE LIFTING N ONTO
LONG ISLAND AND SHOULD FINALLY OVERSPREAD OUR WESTERN ZONES THIS
EVENING. THERE IS STILL SOME QUESTION AS TO HOW THIS MOISTURE WILL
INTERACT WITH TERRAIN...BUT HPCS FORECAST OF UP TO 1.25 THERE SEEMS
REASONABLE.
RAINFALL DURING PAST 6 HRS (ENDING AT 00Z) HAS BEEN IMPRESSIVE ACROSS
EASTERN PA WITH UP TO 2.48 AT MT POCONO. A QUICK LOOK AT 18Z MODELS
SHOWS ONCE AGAIN GFS IS DOING A BETTER JOB...QUALITATIVELY...WITH ITS
AXIS RUNNING THROUGH EASTERN PA AND INTO CENTRAL NY AND BARELY 0.25
INTO WESTERN CT. NAM HAD ITS AXIS A LITTLE TOO FAR E ACROSS NJ AND
LOWER HUDSON VALLEY.
WHAT MAY END UP OCCURRING IS A BAND OF HEAVY RAIN PUSHES THROUGH
SOUTHERN NEW ENGLAND WITHIN A 4 TO 6 HOUR WINDOW TONIGHT...BRINGING
A QUICK DELUGE OF 0.75 TO 1.50 TO WESTERN ZONES (LESS FARTHER E)
AND EXITING COAST AFTER MIDNIGHT...SIMILAR TO WHAT IS DEPICTED BY
GFS. 21Z RUC FOLLOWS THIS IDEA AS WELL AND OUR 10KM WORKSTATION ETA
AGREES TOO...BUT IS EVEN SLOWER IN BRINGING HEAVIER RAIN THROUGH.
IMPACT ON RIVERS AND STREAMS IS A TOUGH CALL AS WELL...SINCE THEY
HAVE HAD TIME TO RECOVER FROM THE HEAVY RAIN THAT FELL EARLIER TODAY.
A QUICK REVIEW OF HYDROGRAPHS SHOW MANY OF THE FLASHIER LOCATIONS
HAVE ALREADY CRESTED AND HAVE BEGUN TO RECEDE...BUT ADDITIONAL
RAINFALL IN A SHORT PERIOD TONIGHT WILL BRING THEM BACK UP AGAIN
QUICKLY. WE WILL LEAVE THE FLOOD WATCH FOR SMALL STREAMS IN EFFECT.
WE ARE COORDINATING WITH NERFC FOR THE EVENING UPDATE ON LARGER
RIVERS IN SOUTHERN NEW ENGLAND. FLOODING STILL APPEARS LIKELY FOR
MOST OF THE LARGER RIVERS...BUT CRESTS MAY NEED TO BE ADJUSTED
DOWNWARD SLIGHTLY SINCE WE WILL PROBABLY SEE LOWER RAINFALL AMOUNTS.
ALSO OF IMPORTANCE...WE HAVE SEEN STRONG WINDS MATERIALIZE IN NYC
AREA DURING PAST FEW HOURS AND GUSTS MAY PICK UP HERE AS HEAVIER RAIN
ARRIVES...ESPECIALLY IN WARM SECTOR WHERE TEMPERATURES HAVE JUMPED
INTO 50S. WE DONT HAVE ENOUGH CONFIDENCE TO EXPAND WIND ADVISORY
FARTHER INLAND...BUT WE ARE KEEPING A CLOSE EYE ON IT.
FORECASTS WILL BE UPDATED LATER THIS EVENING TO ACCOUNT FOR CURRENT
CONDITIONS.
&&
.AVIATION...
ALTHOUGH WE ARE SEEING SOME HOLES DEVELOP IN LOW CLOUD DECK OVER
EASTERN TERMINALS...THIS IS EXPECTED TO BE SHORT LIVED AND IFR/LIFR
CONDITIONS WILL PREVAIL TONIGHT. LOW LEVEL WIND SHEAR SHOULD PERSIST
UNTIL 06-08Z WHEN LOW LEVEL JET EXITS COAST. CONDITIONS WILL IMPROVE
TO MVFR SUN...OR EVEN VFR FOR A TIME...BUT ADDITIONAL SHOWERS SHOULD
FORM SUN AFTERNOON WITH COLD POOL MOVING OVERHEAD.
&&
.PREVIOUS DISCUSSION...
(ISSUED 430 PM EST SAT APR 2 2005)
..NEXT ROUND OF HEAVY RAIN ARRIVES THIS EVENING...
SHORT TERM (TONIGHT AND SUNDAY)...
WATCHING NEXT AREA OF HEAVY RAIN OVER EASTERN PA/NJ AND DE AS IT
TAKES AIM AT SOUTHERN NEW ENGLAND. 12Z GFS CONTINUES ITS EARLIER
TREND OF DEPICTING A BREAK IN THE RAIN THIS AFTERNOON BEFORE THE
NEXT ROUND OF HEAVY RAIN APPROACHES FROM THE SOUTH THIS EVENING. 06
HOUR QPF AND OMEGA FIELDS FROM THE 12Z GFS VERIFYING AT 18Z APPEARS
TO HAVE A BETTER HANDLE THAN THE NAM/ETA ON THE CONFIGURATION OF THE
HEAVY RAIN OVER EASTERN PA/NJ AND DE.
THEREFORE...WE FOLLOWED THE 12Z GFS CLOSELY...ESPECIALLY FOR TIMING
THIS NEXT SLUG OF HEAVY RAIN. GFS AND NAM/ETA ONLY GIVE THE REGION
ANOTHER 1 INCH OF QPF THIS EVENING AND OVERNIGHT. WE ARE FAIRLY
CONFIDENT THIS IN UNDERDONE...AS SURFACE OBS IN THE HEAVY RAIN TO
OUR SOUTH ARE INDICATING HOURLY RAINFALL RATES OF 0.30 TO 0.40. IN
ADDITION...12Z GFS HAS A POTENT 75 KT SE 850 MB JET ASSOCIATED WITH
THIS HEAVY RAIN BAND. SO WE BASICALLY INCREASED THE 12Z GFS QPF TO
1.5 BASIN WIDE THIS EVENING AND OVERNIGHT...WITH ISOLATED 2.0 ACROSS
THE FAVORED UPSLOPE REGIONS (EAST FACING WITH STRONG SE INFLOW) OF
CT...RI...EAST SLOPES OF BERKS...WORCESTER HILLS AND INTO THE
MONADNOCKS.
BULK OF THE HEAVY RAIN BEGINS TO TAPER OFF AFTER MIDNIGHT FROM
SOUTHWEST TO NORTHEAST...AS MID LEVEL JET EXITS INTO THE GULF OF ME.
AS FOR TEMPS...PREFER THE COOLER FWC NUMBERS AS THE WARM AIR WILL
LIKELY BE DELAYED UNTIL THE SURFACE LOW MOVES NORTH OF OUR LATITUDE.
MODELS SUGGEST THIS WILL HAPPEN LATE SUNDAY...HOWEVER IT COULD BE
EVEN LATER AS SYSTEM IS VERTICALLY STACKED. SO...EXPECT TEMPS TO
HOLD IN THE COOL 40S SUNDAY...ALONG WITH SCATTERED SHOWERS AROUND.
LONG TERM (SUNDAY NIGHT THROUGH SATURDAY)...
A VERTICALLY STACKED LOW PRESSURE SYSTEM WILL TRACK FROM INTERIOR
PORTIONS OF SOUTHERN NEW ENGLAND TO THE CANADIAN BORDER SUNDAY
NIGHT. LEFTOVER PRECIPITATION WILL GENERALLY FALL AS LIGHT RAIN
SHOWERS...THOUGH CRITICAL THICKNESSES WILL BECOME COLD ENOUGH
TO SUPPORT SOME WET SNOW MIXING IN MAINLY OVER THE INTERIOR HIGH
TERRAIN BEFORE IT ENDS AROUND DAYBREAK. CLOUDS WILL LINGER MONDAY AS
THE UPPER FLOW REMAINS CYCLONIC AND AS LAPSE RATES STEEPEN. LOW
LEVEL MOISTURE LEVELS WILL DRY OUT AS SURFACE WINDS INCREASE FROM
THE WEST NORTHWEST DURING THE AFTERNOON. THE LAST SHORTWAVE
ASSOCIATED WITH THE UPPER LEVEL LOW WILL SLIDE ACROSS EASTERN NEW
ENGLAND TUESDAY MORNING. THIS WILL ALLOW ANTICYCLONIC FLOW TO DEVELOP
DURING TUESDAY AFTERNOON. A DOWNSLOPING NORTHWEST FLOW SHOULD BOOST
AFTERNOON TEMPERATURES WELL INTO THE 50S. SIMILAR DAYTIME
TEMPERATURES SHOULD BE EXPERIENCED WEDNESDAY...THOUGH A WEAKER
PRESSURE GRADIENT WILL ALLOW COOLING SEABREEZES TO DEVELOP NEAR THE
COAST. HIGH CLOUDS WILL BEGIN TO INCREASE BY WEDNESDAY NIGHT...AS
THE NEXT LOW PRESSURE SYSTEM DEEPENS ACROSS THE OHIO VALLEY.
EXTENDED MODEL GUIDANCE INCLUDING THE GFS AND UKMET HAVE BACKED OFF
ON THE TIMING OF PRECIPITATION LATE NEXT WEEK. THE CURRENT LOW
PRESSURE SYSTEM OVER THE NORTHEAST WILL ACT TO SHUNT THE APPROACH OF
THE NEXT SYSTEM LATE NEXT WEEK...WITH SLIGHTLY EXTENDED ANTICYCLONIC
FLOW PERSISTING ACROSS THE REGION. IN ADDITION THE NEXT SYSTEM
DEVELOPS THE CUTOFF FASTER THAN ITS PREDECESSOR. THUS HAVE REMOVED
MENTION OF PRECIPITATION WEDNESDAY NIGHT AND HAVE FOCUSED THE
STARTING TIME THURSDAY AFTERNOON. THIS APPEARS TO BE ANOTHER
POTENTIALLY SIGNIFICANT RAINFALL EVENT FOR AREA RIVERS AND STREAMS.
THEREFORE WILL NEED TO MONITOR THIS EVENT CLOSELY IN FUTURE MODEL
RUNS.
AVIATION...
LLWS UNTIL ABOUT 06-08Z...THEN LOW AND MID LEVEL JET EXITS INTO THE
GULF OF ME. WIDESPREAD IFR CONDITIONS TONIGHT...WITH CONDITIONS
IMPROVING TO MVFR SUNDAY.
MARINE...
IN THE SHORT RANGE...MARGINAL SOUTHEAST GALES (34 KT)TONIGHT...THEN
WINDS EASING TOWARD MORNING. WINDS WILL REMAIN FROM THE SOUTHEAST
SUN.
IN THE LONGER TERM...SMALL CRAFT ADVISORY SEAS WILL PERSIST MONDAY
DUE TO LEFTOVER SOUTHERLY SWELL. SOUTHERLY SWELLS WILL REDEVELOP
THURSDAY AHEAD OF THE NEXT SIGNIFICANT WEATHER SYSTEM.
HYDROLOGY...
FLOOD WATCH CONTINUES THROUGH SUNDAY. NEXT ROUND OF HEAVY RAIN TO
YIELD AN ADDITIONAL 1 TO 2 INCHES OF QPF. THIS COMBINED WITH HEAVY
RAIN FROM THIS MORNING...SNOW MELT ACROSS NORTHERN/CENTRAL NEW
ENGLAND AND INITIAL HIGH FLOWS WILL CONTINUE THE POTENTIAL OF
SIGNIFICANT SMALL STREAM AND MAIN STEM RIVER FLOODING. BELIEVE MOST
OF REGION AT RISK...BUT ESPECIALLY SO CONNECTICUT RIVER BASIN WHERE
ANTICIPATE MAY SEE HIGHER QPF VALUES (AN ADDITIONAL 2 INCHES
POSSIBLE). IN ADDITION...EXPECT WIDESPREAD STREET FLOODING AND
CONSIDERABLE BASEMENT FLOODING WITH HIGH WATER TABLES.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...FLOOD WATCH FOR CTZ002>004 UNTIL 7 PM SUNDAY.
MA...FLOOD WATCH FOR MAZ002>021-026 UNTIL 7 PM SUNDAY.
...WIND ADVISORY FOR MAZ022>024 FROM 6 PM SATURDAY TO 7 AM SUNDAY.
NH...FLOOD WATCH FOR NHZ011-012-015 UNTIL 7 PM SUNDAY.
RI...FLOOD WATCH FOR RIZ001>007 UNTIL 7 PM SUNDAY.
...WIND ADVISORY FOR RIZ008 FROM 6 PM SATURDAY TO 7 AM SUNDAY.
MARINE...GALE WARNING TONIGHT ALL WATERS EXCEPT SCA BOSTON HARBOR.
&&
SHORT TERM...JWD/AED
AVIATION...JWD
HYDROLOGY...JWD/DRV
Hazardous weather outlook, Apr 2, 6:45 AM EST, 14 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
645 AM EST SAT APR 2 2005
CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-031100-
BARNSTABLE MA-BLOCK ISLAND RI-BRISTOL RI-CENTRAL MIDDLESEX MA-
CHESHIRE NH-DUKES MA-EASTERN ESSEX MA-EASTERN FRANKLIN MA-
EASTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HILLSBOROUGH NH-
EASTERN KENT RI-EASTERN NORFOLK MA-EASTERN PLYMOUTH MA-HARTFORD CT-
NANTUCKET MA-NEWPORT RI-NORTHERN BRISTOL MA-NORTHERN WORCESTER MA-
NORTHWEST MIDDLESEX MA-NORTHWEST PROVIDENCE RI-
SOUTHEAST MIDDLESEX MA-SOUTHEAST PROVIDENCE RI-SOUTHERN BRISTOL MA-
SOUTHERN PLYMOUTH MA-SOUTHERN WORCESTER MA-SUFFOLK MA-TOLLAND CT-
WASHINGTON RI-WESTERN AND CENTRAL HILLSBOROUGH NH-WESTERN ESSEX MA-
WESTERN FRANKLIN MA-WESTERN HAMPDEN MA-WESTERN HAMPSHIRE MA-
WESTERN KENT RI-WESTERN NORFOLK MA-WESTERN PLYMOUTH MA-WINDHAM CT-
645 AM EST SAT APR 2 2005
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST NEW HAMPSHIRE...
MASSACHUSETTS EAST OF BERKSHIRE COUNTY...NORTH CENTRAL AND NORTHEAST
CONNECTICUT...AND ALL OF RHODE ISLAND.
.DAY ONE (TODAY AND TONIGHT)...
A FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY EVENING. RAINFALL WILL
CONTINUE ACROSS THE REGION THROUGH TONIGHT. THE RAIN WILL FALL
HEAVILY AT TIMES...CAUSING FLOODING IN AREAS OF POOR DRAINAGE AND ON
SOME ROADWAYS.
VERY SERIOUS...WIDESPREAD FLOODING ON SMALL STREAMS AND RIVERS IS
EXPECTED...AND COULD BEGIN AS EARLY AS THIS AFTERNOON...OR MORE
LIKELY TONIGHT ESPECIALLY ON THOSE STREAMS AND RIVERS THAT RESPOND
QUICKLY TO HEAVY RAINFALL. CLOSELY MONITOR NOAA WEATHER RADIO OR
OTHER MEDIA OUTLETS FOR THE ISSUANCE OF FLOOD WARNINGS. MOVE TO
HIGHER GROUND IF/WHEN A WARNING IS ISSUED. SPOTTERS AND EMERGENCY
MANAGERS SHOULD REPORT ANY FLOODING TO NWS TAUNTON OFFICE.
A GALE WARNING HAS BEEN ISSUED FOR THE OUTER COASTAL WATERS FROM
PROVINCETOWN TO MONTAUK POINT AS WELL AS THE SOUTH COASTAL SOUNDS AND
BUZZARDS BAY FOR INCREASING SOUTHEAST WINDS TONIGHT. SEAS ON THE
OUTER WATERS ARE EXPECTED TO BUILD UP TO 15 FEET.
A WIND ADVISORY HAS ALSO BEEN ISSUED FOR TONIGHT FOR CAPE COD...
NANTUCKET...MARTHAS VINEYARD AND BLOCK ISLAND. SOUTHEAST WINDS ARE
EXPECTED TO INCREASE TO 25 TO 35 MPH. WIND GUSTS AS HIGH AS 50 MPH
ARE POSSIBLE. THE STRONG WINDS AND ROUGH SEAS MAY ALSO CAUSE MINOR
SPLASHOVER ALONG VULNERABLE SOUTHEAST FACING SHORELINES AROUND THE
TIME OF HIGH TIDE LATE TONIGHT.
.DAY TWO THROUGH SEVEN (SUNDAY THROUGH NEXT THURSDAY)...
A VERY SERIOUS...WIDESPREAD MAIN STEM RIVER FLOOD EVENT WILL DEVELOP
ACROSS SOUTHERN NEW ENGLAND AND SOUTHWEST NEW HAMPSHIRE BY SUNDAY
MORNING.
THE FLOODING THAT IS LIKELY TO OCCUR HAS THE POTENTIAL TO BE THE MOST
SEVERE SINCE THE MAJOR FLOODS OF EARLY APRIL 1987 ALONG THE
CONNECTICUT...BLACKSTONE...CHARLES...PAWTUXET AND NEPONSET BASINS AND
COULD RIVAL THE FLOODS OF OCTOBER 1996 FOR MUCH OF THE LOWER
MERRIMACK VALLEY BASED ON CURRENT EXPECTATIONS OF RAINFALL AND THE
POTENTIAL FOR SNOWMELT ACROSS CENTRAL AND NORTHERN NEW ENGLAND.
RAIN WILL TAPER OFF TO SHOWERS SUNDAY MORNING...BUT WILL CONTINUE
THROUGH SUNDAY NIGHT AND INTO MONDAY MORNING. MOST OF SOUTHERN NEW
ENGLAND WILL LIKELY RECEIVE 2 TO 3 INCHES OF RAIN. SOME LOCATIONS...
WITH THE EAST SLOPES OF THE BERKSHIRES AND MONADNOCKS PRIME
CANDIDATES...MAY RECEIVE UP TO 5 INCHES.
THE FLOODING WILL CONTINUE SUNDAY INTO MONDAY ALONG SMALL STREAMS AND
SMALL TO MEDIUM RIVERS ALREADY SWOLLEN WITH RUNOFF FROM THE LAST RAIN
EVENT. FLOODING OF SOME MAIN STEM RIVERS WILL LIKELY PERSIST WELL
INTO NEXT WEEK.
THE POTENTIAL EXISTS FOR THE CONNECTICUT RIVER TO REACH OR EVEN
EXCEED THE APRIL 1987 CREST OF 25.6 FEET. PREPARATIONS CONSISTENT
WITH A POTENTIAL MODERATE TO MAJOR FLOOD ALONG THE CONNECTICUT RIVER
SHOULD BE NEAR COMPLETION.
A PERIOD OF DRY WEATHER IS EXPECTED ON MONDAY AND TUESDAY...AND
POSSIBLY INTO WEDNESDAY. THERE WILL BE A CHANCE OF SIGNIFICANT RAIN
THURSDAY AND/OR FRIDAY OVER PORTIONS OF THE AREA...BUT A LOT OF
UNCERTAINTY REMAINS REGARDING THAT EVENT.
.SPOTTER CALL TO ACTION STATEMENT...
SPOTTER ACTIVATION WILL COMMENCE AT 1 PM TO SUPPORT HYDROLOGIC
WARNING OPERATIONS.
EVT
High Wind, Northwest Providence
- When
- April 2, 9:02 PM EST to April 3, 12:19 AM EST
- Where
- Northwest Providence forecast zone
- Measured
- 50 kt (58 mph) measured gust
- Property damage
- $35,000
- Reported by
- AMATEUR RADIO
- Coordinates
- 41.871, -71.579 (the zone’s center; the record gives no point)
- High Wind
- Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flood in New York, April 2 to 3, 20052 deaths · $1.0 million · 1 event
- Flood in Pennsylvania, April 2 to 5, 2005$40 million · 1 event
- Flood in Pennsylvania, April 2 to 5, 2005$40 million · 1 event
- Flood in New Jersey, April 2 to 5, 2005$30 million · 1 event
- Flooding and Heavy Rain in New York, April 2 to 3, 2005$17 million · 12 events
- Strong Wind in South Carolina, April 2, 20051 death · 1 event
- Damaging Wind in North Carolina, April 2, 20051 death · $5,000 · 50 kt wind · 1 event
- Flooding in New Jersey, April 2 to 4, 2005$12 million · 6 events
- Flash Flood in New York, April 2 to 3, 2005$10 million · 1 event
- Winter Storm in Ohio, April 2 to 3, 2005$3.6 million · 9 events
- Flood in New Jersey, April 2 to 5, 2005$5.0 million · 1 event
- Flood in New York, April 2 to 3, 2005$5.0 million · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5448083.